MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's internal battery was faulty.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced to address the issue.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key8487960
Report Number2518422-2019-00777
Device Sequence Number1966231
Product Code CBK
UDI-Device Identifier00606959022805
UDI-Public00606959022805
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1